Article Text

PDF
Lamotrigine rash—a potentially life-threatening complication
  1. N Hussain,
  2. J A Gosalakkal
  1. Department of Paediatric Neurology, Leicester Royal Infirmary, Leicester, UK
  1. Correspondence to:
 N Hussain
 Department of Paediatric Neurology, Leicester Royal Infirmary, Leicester LE1 5WW, UK;dr_nahin{at}yahoo.com

Statistics from Altmetric.com

A 10-year-old boy with epilepsy presented with a maculopapular rash over the face (fig 1). He had been started on lamotrigine 4 weeks earlier. The rash spread and he developed itching. Lamotrigine was stopped and treatment started with antihistamines and …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.